[unknown]
Acta mathematica Universitatis Comenianae, 46-47 (1985), pp. 63-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1985__46-47_185906,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {63--74},
year = {1985},
volume = {46-47},
url = {http://geodesic.mathdoc.fr/item/AMUC_1985__46-47_185906/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 46-47 (1985), pp. 63-74. http://geodesic.mathdoc.fr/item/AMUC_1985__46-47_185906/